A representation theorem for bounded distributive hyperlattices
Закрыть
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
129 2
Ultima descărcare din IBN:
2019-04-01 22:11
Căutarea după subiecte
similare conform CZU
512.53+512.55 (2)
Алгебра (248)
SM ISO690:2012
AMROUNE, Abdelaziz; OUMHANI, Ali. A representation theorem for bounded distributive hyperlattices. In: Quasigroups and Related Systems. 2018, nr. 1(26), pp. 1-12. ISSN 1561-2848.
EXPORT metadate:
Google Scholar
Crossref
CERIF
BibTeX
DataCite
Dublin Core
Quasigroups and Related Systems
Numărul 1(26) / 2018 / ISSN 1561-2848

A representation theorem for bounded distributive hyperlattices


CZU: 512.53+512.55
MSC 2010: 03E72,06B20,06D72
Pag. 1-12

Amroune Abdelaziz1, Oumhani Ali2
 
1 University Mohamed,
2 Ecole Normale Supèrieure de Bou Saada
 
Disponibil în IBN: 17 august 2018


Rezumat

A representation theorem for bounded distributive hyperlattices is given. The equivalence between the category of Priestley spaces and the dual of the category of bounded distributive hyperlattices is established.

Cuvinte-cheie
Hyp erlattices, distributivehyp erlattices, lterandidealofhyp erlattice, Priestleyspace, homomorphismofhyp erlattices, homomorphismofPriestleyspaces.